MathSciNet Relay Station
MathSciNet bibliographic data
MR893903 60F99 (60F17)
Mason, David M.; van Zwet, Willem R. A refinement of the KMT inequality for the uniform empirical process. Ann. Probab. 15 (1987), no. 3, 871–884.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement